# SDR COMA0160761

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 10,406 hours, 10,553 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 601R10045
- Part serial: NA
- Condition: Corroded
- Location: Ws95.950
- Part time: 10,406 hours, 10,553 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER WING FUEL TANK ACCESS HOLE (640DB) HAS CORROSION ON FORWARD AND AFT CUT-OUT AREAS.REPAIRED R/H LOWER WING FUEL TANK ACCESS HOLE (640DB) I/A/W CANADAIR R.E.O. 601R-57-21-148 AND 601R-57-21-030 REV A.
